# SDR COMA0860178

- Difficulty date: March 16, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 18,573 hours, 15,265 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5015 - ON CLIMBOUT FROM YYZ PASSING THROUGH 8000 FT, RECEIVED RIGHT REV UNLOCK CAUTION MESSAGE.  AIRCRAFT DIVERTED TO BUF AND LANDED SAFELY.  TRANSFERRED TO DEFERRED LIST PER MEL 78-30-01.
